# SDR C8GA20090233

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK PERFORMING INSP IT WAS NOTED THAT THE RT INBD MID FLAP T/E HAS DELAMINATION.  REMOVED DAMAGED SKIN DIM 5" X 4". FABRICATED FILLER FROM 2024 T3 .016" AND DOUBLER FROM 2024 T3 .020 DIM 8" X 4".  INSTALLED HOT BOND REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
